# SDR AWXA200300416

- Difficulty date: April 14, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 8,450 hours, 3,269 cycles
- Engine: Iae V2500A1
- System (JASC): 7300 · Engine Fuel and Control
- Part: Thermocouple
- Part number: HAD22308
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH AUTO THROTTLE ON 11,000 FT, NR 2 ENGINE SPOOLED NORMALLY TO MAINTAIN MANAGED SPEED, NR 1 ENGINE DID NOT SPOOL FOR 3 TO 4 SECONDS.  NR 1 ENGINE WENT TO CLIMB THRUST RESULTING IN SUBSTANTIAL YAW (3 TO 5 DEG) ROLL OF 2 TO 3.  ON IDLE DESCENT 6000 FT NR 1 ENGINE FUEL FLOW 800, NR 2 ENGINE 1450 WITH HIGH N1, N2 & EPR.  TURNED OFF AUTO THROTTLES, APPROACH & LANDING NORMAL.  MX TROUBLESHOT SYS USING TSM 73-00-00-810-877 AND FOUND NR 2 ENGINE IDLING HIGH.  MX FOUND FADEC NR 2 A & B FAULTS FOR FUEL TEMP SENSOR (4017KS).  REMOVE & REPLACED NR 2 ENGINE FUEL TEMP SENSOR.  OPS & LEAK CHECK GOOD.  AUTO FLT SYS & FADEC INDICATE NO FAULTS.  PERFORMED HIGH POWER ASSURANCE TEST, OPS NORMAL & ALL PARAMETERS MATCH.
